MAUDE Adverse Event Report: SUNSTAR AMERICAS, INC. GUM ULTRA-TIGHT PROXABRUSH; TOOTHBRUSH, MANUAL

SUNSTAR AMERICAS, INC. GUM ULTRA-TIGHT PROXABRUSH; TOOTHBRUSH, MANUAL
Model Number 871RQ
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code Tooth Fracture (2428)
Date of Event 01/05/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Dental damage caused by product hello, i am contacting you regarding my purchase of gum proxabrush go-betweens ¿ ultra tight (order id: (b)(4).Despite being advertised as soft and safe for gum health, these interdental brushes were extremely hard and rigid when used.During normal use, the excessive hardness caused damage to my tooth, resulting in a chipped tooth tip.This is completely unacceptable for a dental care product.Additionally, the brushes showed poor construction and instability, making them unsafe for oral use.A product intended for ultra-tight spaces should be gentle and controlled, not strong enough to cause physical dental damage.This product is clearly not as described and represents a serious safety issue.

Brand Name
GUM ULTRA-TIGHT PROXABRUSH
Common Device Name
TOOTHBRUSH, MANUAL
Manufacturer (Section D)
SUNSTAR AMERICAS, INC.
301 e. central road
schaumburg IL 60195
Manufacturer (Section G)
SUNSTAR AMERICAS, INC
301 e. central road
schaumburg IL 60195
Manufacturer Contact
darren scheer
301 e. central road
schaumburg, IL 60195
8133633004
MDR Report Key24252418
Report Number1413787-2026-00254
Device Sequence Number13176109
Product Code EFW
UDI-Device Identifier00070942002431
UDI-Public00070942002431
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number871RQ
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/12/2026
Initial Report FDA Received Date02/03/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Disability;
Patient SexUnknown